Advanced

A computation of Poisson kernels for some standard weighted biharmonic operators in the unit disc

Olofsson, Anders LU (2008) In Complex Variables and Elliptic Equations 53(6). p.545-564
Abstract
We compute Poisson kernels for integer weight parameter standard weighted biharmonic operators in the unit disc with Dirichlet boundary conditions. The computations performed extend the supply of explicit examples of such kernels and suggest similar formulas for these Poisson kernels to hold true in more generality. Computations have been carried out using the open source computer algebra package Maxima.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Poisson kernel, Standard weighted biharmonic operator, Dirichlet problem
in
Complex Variables and Elliptic Equations
volume
53
issue
6
pages
545 - 564
publisher
Taylor & Francis
ISSN
1747-6933
DOI
10.1080/17476930701861798
language
English
LU publication?
yes
id
86b5bef0-6ba1-46a7-acdf-ca5891852f66 (old id 1397910)
date added to LUP
2009-05-19 15:30:32
date last changed
2016-04-15 18:56:46
@article{86b5bef0-6ba1-46a7-acdf-ca5891852f66,
  abstract     = {We compute Poisson kernels for integer weight parameter standard weighted biharmonic operators in the unit disc with Dirichlet boundary conditions. The computations performed extend the supply of explicit examples of such kernels and suggest similar formulas for these Poisson kernels to hold true in more generality. Computations have been carried out using the open source computer algebra package Maxima.},
  author       = {Olofsson, Anders},
  issn         = {1747-6933},
  keyword      = {Poisson kernel,Standard weighted biharmonic operator,Dirichlet problem},
  language     = {eng},
  number       = {6},
  pages        = {545--564},
  publisher    = {Taylor & Francis},
  series       = {Complex Variables and Elliptic Equations},
  title        = {A computation of Poisson kernels for some standard weighted biharmonic operators in the unit disc},
  url          = {http://dx.doi.org/10.1080/17476930701861798},
  volume       = {53},
  year         = {2008},
}